# SDR YENA2023091501088

- Difficulty date: September 11, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N796JB
- Make and model: Airbus A320-232
- Aircraft serial: 05060
- Aircraft time: 42,593 hours, 15,133 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: M
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#350, GND-JFK. 'DIRTY SOCK ODOR ON GROUND WITH APU ON. DIRTY SOCK ODOR DISAPPEARED AFTER ENGINE START. DIRTY SOCK/FUMES STARTED @ FL340 2HR INTO FLIGHT. ISOLATED PACK 1 SMELL AND FUME STOPPED ( APU SYSTEM ).' (SUPPLEMENTAL INFORMATION TO FOLLOW)
